Siberian Mathematical Journal

, Volume 18, Issue 2, pp 300–307 | Cite as

Varieties and sheaves of semigroups

  • E. V. Sukhanov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Mal'tsev, “On the multiplication of classes of algebraic systems,” Sib. Mat. Zh.,8, No. 2, 346–365 (1967).Google Scholar
  2. 2.
    L. M. Martynov, “On accessible classes of groups and semigroups,” Mat. Sb.,90, No. 2, 235–245 (1973).Google Scholar
  3. 3.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1970).Google Scholar
  4. 4.
    A. G. Kurosh, Lectures in General Algebra, Pergamon (1965).Google Scholar
  5. 5.
    M. Petrich, Introduction to Semigroups, Charles E. Merrill Inc., Columbus, Ohio (1973).Google Scholar
  6. 6.
    T. Evans, “The lattice of semigroups varieties,” Semigroup Forum,2, No. 1, 1–43 (1971).Google Scholar
  7. 7.
    H. Neumann, Varieties of Groups, Springer-Verlag (1967).Google Scholar
  8. 8.
    P. Perkins, “Bases for equational theories of semigroups,” J. Algebra,11, No. 2, 298–314 (1969).Google Scholar
  9. 9.
    L. N. Shevrin and L. M. Martynov, “On accessible classes of algebras,” Sib. Mat. Zh.,12, No. 6, 1363–1381 (1971).Google Scholar
  10. 10.
    A. P. Biryukov, “Varieties of idempotent semigroups,” Algebra Logika,9, No. 3, 255–273 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • E. V. Sukhanov

There are no affiliations available

Personalised recommendations